# SDR ASAA2022011137134

- Difficulty date: January 11, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 55,093 hours, 16,238 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT SIDE MAP DISPLAY HAS MAP WARNING ANNUNCIATED. GROUNDED - YES. CYCLED POWER TO L/H & R/H FMC'S REALIGNED AIDIRUS, OPS RESTORED BOTH FMCS CHKS OK REF B737-800 FIM 34-61-TASK 836.
